Login

Journal Image
Current Drug Safety
ISSN (Print): 1574-8863
ISSN (Online): 2212-3911
VOLUME: 9
ISSUE: 1
DOI: 10.2174/1574886308666140110123256      Price:  $58









Clarithromycin Induced Psoriasis in a 37-Year Old Man

img
Author(s): Ahmed Zaiem, Amel Mebazaa, Ghozlane Lakhoua, Talel Badri, Rym Sahnoun, Sarrah Kastalli, Riadh Daghfous and Sihem El Aidli
Pages 77-78 (2)
Abstract:
Many drugs may induce psoriatic lesions or exacerbate preexisting psoriasis. We report an exceptional case of psoriasis vulgaris probably induced by clarithromycin. A 37-year-old man was prescribed for pharyngitis clarithromycin 500mg twice a day. On the third day of treatment, he presented a non pruriginous erythemato-squamous eruption, of trunk and limbs. Skin biopsy showed a typical aspect of psoriasis vulgaris. The drug was interrupted and the patient was treated by topical corticoids with rapid improvement.
Keywords:
Adverse drug reaction, clarithromycin, psoriasis.
Affiliation:
National Center of Pharmacovigilance, 9 Avenue du Dr Zouhaier Essafi 1006, Tunis, Tunisia.